Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes constipation and gastric problem?

DOCTOR OF THE MONTH - Sep 2013
Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6271 Questions
Question
Hello Sir i have problem with motion problem everyday, and i feel that i have gastric problem also. please advice which i can take the tablet for thgis.
Posted Wed, 13 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer:
Medicine for constipation & gastric problem .

Detailed Answer:
Hello XXXXXX
As you mentioned in the query that you are taking some AYURVEDIC drugs for allergy and this is the main reason of constipation ( motion is not passing everyday according to you ).
You are also having gastric problem .
These measures may be useful for you , these include.
This is for gastric problem.
Try raising the head of your bed about 4 inches with blocks.It also might help to avoid eating or drinking for 2-3 hours before you lie down. To help control stomach acid ( gastric problem ) one should not drink alcohol or drinks with caffeine in them or eat chocolates or spicy or greasy foods . Also take some antacid but if symptoms ( gastric problem ) are severe you may need drugs like PANTALOC-D once or twice in day according to severity of symptoms and condition of disease .
Avoid over eating .
Tension and anxiety are other factors responsible for gastric problem .
Now for MOTION ( CONSTIPATION ) if possible reduce the dosage of ayurvedic drugs .
When patients with constipation visit my clinic ( chronic case ) I advise my patient to take phenolphathaline tablet ( chewable ) one or two according to nature of constipation ( even few persons responds to 1/2 tablet) .
You can also take tablet BISACODYL one or two , if don't like above mentioned tablet because of chewable nature.
High fiber diet also help in constipation.
Hope this will be helpful for you.
If further any question I will reply in follow up.
Good luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor